MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAL
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error.The customer¿s blood glucose was unknown at the time of incident.The customer also stated that the insulin pump had crack on the screen and also had no delivery alarm.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.No excessive no delivery or occlusion alarm noted.No motor error alarm noted.Motor passed motor test.Device received with cracked case from display window corner and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9486123
Report Number2032227-2019-134204
Device Sequence Number16469964
Product Code OYC
UDI-Device Identifier00643169202375
UDI-Public(01)00643169202375
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAL
Device Catalogue NumberMMT-723NAL
Device Lot NumberB1723NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient Weight41